# SDR IPXA3M77588

- Difficulty date: March 18, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  FOUND WIRE B203-1187-20 PULLED OUT OF CONTACT AT R5-5700 TERMINAL 3A, REF SWPM 20-31-06 AND WDM 33-51-01. EMERGENCY LIGHTING SYS OPS CHECKED NORMAL. REF AMM 33-50-00.
